# SDR DALA2024071907293

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 76,362 hours, 30,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Unknown
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5895157) C/W MD LOG 04429832 AND PER MCC REQUEST REPL RECIRC FILTERS NO EVIDENCE OF SMELL OR ODORS
